# SDR UALA2009052601509

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 70,144 hours, 11,386 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Feeder Cable
- Condition: Arced
- Location: Rt Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND RT IDG FEEDER CABLE T3 ARCING AT CLAMP AT 0900 O'CLOCK POSITION.  BEGAN REMOVING FEEDER CABLE AND LOOSENED CLAMPS FOR RT IDG FEEDER CABLE REPLACEMENT.  WORKING CF0005.  BEGAN REINSTALLATION OF ORIGINAL FEEDER CABLE, COMPLETED SECURING FROM IDG TO FEED THROUGH.  NEED TO CONTINUE SECURING FROM FEED THROUGH AND ABOVE.
